# SDR SWIA202163527

- Difficulty date: October 14, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*4EA RUBBER STOPS ON AFT CARGO DOOR TRACKS ARE MISSING/WORN     (C-CHECK RO 1/7/2022)    REMOVED AND INSTALLED NEW RUBBER STOPS ON AFT CARGO DOOR TRACKS. REF CRJ700 AMM 52-31-23-000-801-A02 AND CRJ700 AMM 52-31-23-400-802-A01
